# SDR SWAA2016012748404

- Difficulty date: January 24, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,105 hours, 62,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 500B+3, STRINGER 2R.  REPAIRED SKIN IAW SRM.
